# SDR EIA2003142

- Difficulty date: October 20, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 91,805 hours, 2,139 cycles
- Engine: Pwa JT9D*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK FLOORBEAM WEB AT BS 440 RBL CRACKED, RBL 66 CORROSION, RBL 40 CRACKED, RBL 55 CRACKED.  UPPER DECK FLOORBEAM WEB BS 440, RBL 8 TO RBL 72 REPLACED IAW ECRA 482-53-191-2
